# SDR 2008UALA06053

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD OF DOOR L2, STR WEB CRACKED HI-LOK, STA 675 AT STR 11L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CRACKED STRINGER WEB.  FABRICATED & INSTALLED NEW WEB.
